# SDR N6WA2015010204

- Difficulty date: January 2, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 15,020 hours, 9,830 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Escape Rope
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER ROPE COVER MISSING.  DEFERRED LT ROPE COVER IAW NEF 25-100-1 CAT 5.
